Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1. Head over to this page: https://messageboards.webmd.com/health-conditions/f/digestive-health/

    2. Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at [email protected]

    Egd with bravo - ear ringing
    avatar
    Sixty8 posted:
    I just had an Egd with Bravo out patient with anesthesia. Beside the already discussed pain/ spasm I have had a ringing / noises in my ears ever since they gave me the Atropine and Anesthesia. Any helpful tips to end this - it's driving me crazy !!! I have not passed the Bravo yet - could his be the cause?


    Helpful Tips

    Have you tried better toilet posture?
    There is a great new product on the market aimed at improving colon health by correcting the anorectal angle and making elimination easier ... More
    Was this Helpful?
    1 of 2 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the American Gastroenterological Association website